Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.



Hi everyone. I am so frustrated right know that i want to quit all this PE business!
last July i started a consistent pumping routine, within 5 months i gained an inch of length and some girth. I was ecstatic since
January my routine has not been so consistent but i kept my gain. with a 100% hardon i measure 6.5” Bpel and 5.25”Eg which is great. When i have a less than a complete hardon it hoovers around 6.25” BPEL girth stays constant.

However i have been having sleeping problems so my doctor prescribed me something called tradnozone, i asked about side effects and the pharmacist told me, the one i have to watch out for is priapism, when i heard this i was happy because in my head i’m thinking having a priapism can possibly lead to a bigger cock! Well this medicine does have another side effect which i discovered last night. It shrinks your cock!

How i know this, well last night i was having sex and my cock slipped out a couple of times something that hardly ever happens. I looked at my cock after my friend leaves and i noticed that it looked shorter, further upon examination i measured it and it measured at 5.75” Bpel i was floored!

Funny thing is, i noticed during the past two weeks (since i ‘ve been on this medicine) my flaccid did not feel as heavy and it did not look as thick as it did, even though i have been waking up with a hard on almost every time i use this medicine to sleep. I also noticed when i urinate the stream is weak and my prostate felt weak. I didn’t put two and two together until last night and know i am Bummed out! All that work for nothing!

I even bought an extender three weeks ago and i can stretch my cock to 7.5” inches, so i thought everything was going great in spite of the strange things going on. Now i know better. To be honest this really pisses me off and makes me sad all at once!

I guess it is true what i have read about certain medications. Stupid doctor, i should demand she give me head until it grows back to normal!


Pun intended?

Almost better if not! ;)

Don’t know about your specific meds but it is a well established PE factoid that your diet, exercise, meds and other things that affect your homeostasis may affect your cock size.

WE are the 99% 'WE are the people you depend on; we cook your meals, we haul your trash, we connect your calls. We drive your ambulances. We guard you while you sleep. Don't f&ck with us'-- Madame DeFarge

"Rope trades @$10 a yard. I wonder if they even know that?"- Capitalist

Could it be that the medicine just relaxes you and there for relaxes your penis also?

5/27/09 start>>> BP Length 5.5 NBP 5 Girth 5.5

7/16/09>>> BP Length 6 NBP 5.5 Girth 5.5.

Thank you PE and Thunders.

The medicine, according to my doctor was originally prescribed for depresion however they found out that it works better as a sleeping aid. I researched the medicine and it doesn’t say anything about relaxing you, i think it works on your serotonin levels.

As for my diet and other things, i work out three times a week i take a multivitamin every day + extra zinc, e, c and b vitamins and minerals. I fallow the anabolic diet which has helped me to shed over forty pounds of fat since December!

All i know is i don’t like what is happening. My goal of an 8”x6” inch cock just got further away.

Similar Threads 
ThreadStarterForumRepliesLast Post
Extremely frustrated about flaccid sizedrew_2003Penis Enlargement3006-24-2008 05:16 AM
Frustrated about Controlling EjaculationMarcus jPenis Enlargement1202-23-2007 12:19 PM
I'm so damn frustrated right nowNickleplatePenis Enlargement Basics1411-19-2006 04:39 PM
FrustratedMarcus jPenis Enlargement Basics507-24-2004 05:41 AM
I am somewhat frustrated about hangingchannel7Penis Hangers508-26-2003 06:29 PM

All times are GMT. The time now is 12:25 PM.